# SDR DL73S962272

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 651630084
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SI 3-69482-12, 3 CRACKS DISCOVERED ON THE FWD FACE OF THE FS 178 BULKHEAD WEB.  THREE INDEPENDENT CUTOUTS WERE REQUIRED TO REMOVE THE CRACKS.  FIRST CUTOUT,  LOCATED I/B OF THE RBL 5.7 VERTICAL STRAP AT WL 201, MEASURES 1.6 VERTICALLY BY 1.O IB TO OB.  THE 2ND CUTOUT IS LOCATED JUST BELOW 1ST CUTOUT AT WL 198 AND MEASURES 1.7 VERTICALLY BY 1.O IB TO OB.  THE 3RD CUTOUT, LOCATED ON THE O/B SIDE OF   THE LBL 5.7 VERTICAL STRAP AT WL 198, IS A 1.O DIAMETER CIRCLE.  THE BULKHEAD WEB IS MANUFACTURED FROM 0.032 THICK 2024-T3 CLAD ALUMINUM.
